# SDR HNAA2021080200351

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 47,283 hours, 44,445 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 VALVE FAIL CAUTION AND BLEED 1 VALVE CLOSED IN ICING CONDITION DURING CLIMB OUT.    PERFORMED OPS CHECK TO BLD 1 VALVE IAW AMM 36-11-05 FOUND TO BE TRANSITORY CONDITION OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
